MathSciNet Relay Station
MathSciNet bibliographic data
MR1037108 58F11
Hofbauer, Franz; Keller, Gerhard Quadratic maps without asymptotic measure. Comm. Math. Phys. 127 (1990), no. 2, 319–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement